skip to main content
Mostrar Somente
Refinado por: assunto: manifolds remover
Result Number Material Type Add to My Shelf Action Record Details and Options
1
Material Type:
Artigo
Adicionar ao Meu Espaço

Bundle Reduction and the Alignment Distance on Spaces of State-Space LTI Systems

Afsari, Bijan ; Vidal, Rene

IEEE Transactions on Automatic Control, August 2017, Vol.62(8), pp.3804-3819 [Periódico revisado por pares]

Texto completo disponível

2
Material Type:
Artigo
Adicionar ao Meu Espaço

On the geometry of spaces of oriented geodesics

Alekseevsky, Dmitri ; Guilfoyle, Brendan ; Klingenberg, Wilhelm

Annals of Global Analysis and Geometry, 2011, Vol.40(4), pp.389-409 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
3
Material Type:
Artigo
Adicionar ao Meu Espaço

On Polar Foliations and the Fundamental Group

Alexandrino, Marcos M. Universidade De São Paulo

RESULTS IN MATHEMATICS, v.60, n.1/Abr, p.213-223, 2011

BIRKHAUSER VERLAG AG 2011

Acesso online

4
Material Type:
Artigo
Adicionar ao Meu Espaço

Polar foliations and isoparametric maps

Alexandrino, Marcos M. Universidade De São Paulo

ANNALS OF GLOBAL ANALYSIS AND GEOMETRY, DORDRECHT, v. 41, n. 2, pp. 187-198, FEB, 2012

SPRINGER; DORDRECHT 2012-02

Acesso online

5
Material Type:
Artigo
Adicionar ao Meu Espaço

Equifocality of a singular Riemannian foliation

Alexandrino, Marcos M.; Toeben, Dirk Universidade De São Paulo

PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, v.136, n.9, p.3271-3280, 2008

AMER MATHEMATICAL SOC 2008

Acesso online

6
Material Type:
Ata de Congresso
Adicionar ao Meu Espaço

Classification of BMD and schizophrenic patients using geometrical analysis of their EEG signal covariance matrices

Alimardani, Fatemeh ; Boostani, Reza ; Taghavi, Mahsa

2015 38th International Conference on Telecommunications and Signal Processing (TSP), July 2015, pp.1-5

Texto completo disponível

7
Material Type:
Artigo
Adicionar ao Meu Espaço

Newton-type methods on Riemannian manifolds under Kantorovich-type conditions

Amat, S ; Argyros, I.K ; Busquier, S ; Castro, R ; Hilout, S ; Plaza, S

Applied Mathematics and Computation, 15 January 2014, Vol.227, pp.762-787 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
8
Material Type:
Artigo
Adicionar ao Meu Espaço

On a bilinear operator free third order method on Riemannian manifolds

Amat, S ; Argyros, I.K ; Busquier, S ; Castro, R ; Hilout, S ; Plaza, S

Applied Mathematics and Computation, 15 March 2013, Vol.219(14), pp.7429-7444 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
9
Material Type:
Artigo
Adicionar ao Meu Espaço

Elastic Functional Coding of Riemannian Trajectories

Anirudh, Rushil ; Turaga, Pavan ; Jingyong Su ; Srivastava, Anuj

IEEE Transactions on Pattern Analysis and Machine Intelligence, 01 May 2017, Vol.39(5), pp.922-936 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
10
Material Type:
Ata de Congresso
Adicionar ao Meu Espaço

OmniSIFT: Scale invariant features in omnidirectional images

Arican, Z ; Frossard, P

2010 IEEE International Conference on Image Processing, September 2010, pp.3505-3508

Texto completo disponível

Personalize Seus Resultados

  1. Editar

Refine Search Results

Expandir Meus Resultados

  1.   

Mostrar Somente

  1. Revistas revisadas por pares (156)
  2. Recursos Online (206)

Refinar Meus Resultados

Tipo de Recurso 

  1. Artigos  (163)
  2. Anais de Congresso  (45)
  3. Relatórios Técnicos  (1)
  4. Mais opções open sub menu

Data de Publicação 

De até
  1. Antes de1997  (4)
  2. 1997Até2005  (7)
  3. 2006Até2009  (20)
  4. 2010Até2014  (86)
  5. Após 2014  (93)
  6. Mais opções open sub menu

Novas Pesquisas Sugeridas

Ignorar minha busca e procurar por tudo

Deste Autor:

  1. Harandi, Mehrtash
  2. Gu, Irene Yu-Hua
  3. Shan, Shiguang
  4. Chen, Xilin
  5. Congedo, Marco

Buscando em bases de dados remotas. Favor aguardar.